Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1972

Title: Compactification and desingularization of spaces of polynomial Lienard equations
Authors: DUMORTIER, Freddy
Issue Date: 2006
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 224(2). p. 296-313
Abstract: The paper deals with polynomial Lienard equations of type (m, n), i.e. planar vector fields associated to a scalar second order differential equation x + f (x)x + g(x) = 0, with f and g polynomials of respective degree m and n. It is shown that, besides compactifying the phase plane, or the Lienard plane, one can also compactify and desingularize the space of Lienard equations of type (m, n) for each (m, n) separately, by adding both singular perturbation problems and Hamiltonian perturbation problems. (c) 2005 Elsevier Inc. All rights reserved.
Notes: Univ Hasselt, B-3590 Diepenbeek, Belgium.Dumortier, F, Univ Hasselt, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.freddy.dumortier@uhasselt.be
URI: http://hdl.handle.net/1942/1972
DOI: 10.1016/j.jde.2005.08.011
ISI #: 000237877000004
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2007
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.